# SDR PLGA9611211

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BE
- Make and model: Saab 340B
- Aircraft serial: 340B197
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Not Latched
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 4858 - TEN MINUTES AFTER DEPARTURE THE FLIGHT ATTENDANT NOTED THAT THE LEFT ENGINE INBOARD FORWARD COWL DOOR LATCH WAS OPEN.  THE AIRCRAFT RETURNED TO BWI LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT TO INSPECT THE COWL AND LATCH.  NO DEFECTS WERE FOUND.  MAINTENANCE RESECURED THE LATCH AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
